| Lot Number |
HGI |
| Medical Device Problem Code |
Microbial Contamination of Device (2303)
| Health Effect - Clinical Codes |
Red Eye(s) (2038); Eye Infections (4466); Eye Pain (4467)
Type of Reportable Event
Serious Injury
Event or Problem Description
Patient sm indicated that they had recently experienced several eye issues and had visited their doctor twice due to eye infections.Red eye/light sensitivity treated for an abrasion initially and then for "dry irritated eyes" and was prescribed antibiotics.